# SDR CALA2013081990525

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 60,415 hours, 22,684 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH SMOKE REPORTED AND VIBRATION FELT IN COCKPIT.   REMOVED APU MAG CHIP DECTECTORS AND FOUND A LARGE  DEPOSIT OF METAL FLAKES. SUGGEST APU CHANGE.  METAL FLAKES BEYOND LIMITS IAW 49-91-42. APU PN MR49206.
